MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. CATH/CONN (CE) DURAFLEX; EPIDURAL CATHETER 19 GAUGE CLOSED END / MULTIPORT

SMITHS MEDICAL ASD, INC. CATH/CONN (CE) DURAFLEX; EPIDURAL CATHETER 19 GAUGE CLOSED END / MULTIPORT
Catalog Number 4917M-19
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/21/2015
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the patient felt a wet spot on back.When the nursing staff assessed, they saw the tip of the catheter that connects to the iv line had disconnected from the catheter line, and fluid was leaking out as a result.Broken catheter had to be removed, new epidural catheter had to be inserted.No patient harm reported.

Brand Name
CATH/CONN (CE) DURAFLEX
Common Device Name
EPIDURAL CATHETER 19 GAUGE CLOSED END / MULTIPORT
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan lane north
minneapolis MN 55442
MDR Report Key7507711
Report Number3012307300-2018-10021
Device Sequence Number11265506
Product Code OGE
UDI-Device Identifier00351688047574
UDI-Public00351688047574
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K092657
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 05/11/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2015
Device Catalogue Number4917M-19
Device Lot Number1874437
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/01/2015
Initial Report FDA Received Date05/11/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1